# SDR LR7A06214

- Difficulty date: December 16, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,604 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 359016
- Condition: Cracked
- Location: Fs 924
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK IN OKO PER JOB CARD HA1200, FOUND WEB CRACKED AT FS 924, WL 270, LBL 61.25.  REPLACED WEB IAW SMP583 53-50.  LOG PAGE 24050, ITEM M1.
